# SDR SWAA2023021693828

- Difficulty date: January 22, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,191 hours, 31,382 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LBL 51 BS 663 AT MAIN WHEEL WELL COMPARTME (CUSTOMER REQUEST ) 2023-83463<[01] TOOL USED CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17 OCT 23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22-JAN-24.;[03] TOOL USED SCALE P/N: CL5000 S/N: AE-409559 DUE DATE: 06 JUN 23.;[04] TOOL USED SCALE P/N 91847 S/N AE-409322 DUE DATE 06 JUN 23;[05] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 16122983 DUE DATE 24 JAN 24;[06] REPAIRED VAPOR BARRIER LBL 51 BS 663 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED. RII COMPLETED.
